MathSciNet Relay Station
MathSciNet bibliographic data
MR2418231 60G40 (60H10)
Rüschendorf, Ludger; Urusov, Mikhail A. On a class of optimal stopping problems for diffusions with discontinuous coefficients. Ann. Appl. Probab. 18 (2008), no. 3, 847–878.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement